| Catalog Number |
EVD35-06-150-120 |
| Medical Device Problem Codes |
Fracture (1260); Activation, Positioning or Separation Problem (2906); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
09/28/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that an everflex entrust stent was being deployed for treatment of an unknown target lesion in the left proximal superficial femoral artery when, during rollback of the dial, the dial broke off the spool wire.The stent was partially deployed at the target site and appeared fractured in the superficial femoral artery.Attempts were made to remove the stent; however, part of the stent became stuck in the sheath.Open surgical cutdown was required to remove the portion of the stent stuck in the sheath.A portion of the stent remained in the patient.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.